# SDR 9JLA20110801001

- Difficulty date: August 1, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N800FL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258005
- Aircraft time: 11,633 hours, 9,575 cycles
- Engine: Garrtt TFE7315R
- Engine time: 111,234 hours, 9,201 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 30708557
- Part serial: 396995
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED DURING CLIMBOUT THAT THE ENG 2 FUEL ANNUNCIATOR ILLUMINATED.  THE FUEL FILTER HAD BEEN REPLACED 2 DAYS PRIOR WITH SATISFACTORY OPERATIONAL CHECKS.  TROUBLSHOOTING FOUND THAT THE ENGINE DRIVEN FUEL PUMP WAS DEFECTIVE. P/N 3070850-57 S/N 396995.  AN OVERHAULED FUEL PUMP WAS INSTALLED.  OPERATIONAL CHECKS WERE SATISFACTORY.  WE HAVE SEVERAL HAWKER 800S THAT HAVE HAD THE SAME DISCREPANCY OVER THE LAST FEW YEARS.  DEFECTIVE PUMPS?
